| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported by customer 2 events where the plastic cap has dislodged during picc placement.No other information was provided.It was reported this occurred with two events.This report addresses both events.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged extension set is confirmed and the cause appeared to be supplier-related.One photograph of a t-lock extension set was returned for evaluation.An initial visual observation of the photograph showed blood use residues inside the extension set cap.The stylet was observed to be running through the extension set and the septum.The septum was observed to be detached from the clear, plastic t-lock assembly.No damage or deformation were obvious in the photograph.The photograph was forwarded to the manufacturing facility for further evaluation.The manufacturing assessment concluded that the root cause was related to device manufacture.The device is a supplied component and the supplier has been notified of this event.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description
It was reported, the plastic cap has dislodged during picc placement.No other information was provided.Per medwatch received 11/4/2024: fellow vat inserting picc line and while flushing picc the rubber stopper popped out.Defective and not able to be pushed back into space where rubber stopper was.Picc successfully placed.There was no impact to the patient.